MathSciNet Relay Station
MathSciNet bibliographic data
MR2192005 93D09
Grman, Ĺubomír; Rosinová, Danica; Veselý, Vojtech; Kozáková, Alena Robust stability conditions for polytopic systems. Internat. J. Systems Sci. 36 (2005), no. 15, 961–973.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement